I am just about finished with my first pack of this pill and i have been bleeding pretty much the whole time i have been on it. ( I was put on this pill to stop bleeding) Also, I have already lost 2 pounds. I'm a skinny person to begin with and I dont like this weight loss. Has anyone else had any of these problems while on this pill? If so, let me know. Thanks
I was on Ovcon for 3 months and bled the entire time. Sorry. I switched off and went to Estrostep, same thing. I have been on Yasmin for 2 weeks and Im still bleeding but it stops and starts. I hope this pill is the one. I'm getting tired of this!!!
i'm on my 3rd month of ovcon-35 (switched after 4 months on estrostep) and i too am having btb. i had it on the other pill every month as well. my gyn is doing a sonogram at the end of this pack. she thinks i might have something going on in my uterus.
is this your 1st time on the pill? they say it could take 3 months to adjust...unless you're me i guess. hopefully your cycle will straighten itself out soon!